# SDR CALA2012120300828

- Difficulty date: December 3, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 38,356 hours, 12,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 8C THROUGH 12C INOPERATIVE.  FOUND EMERGENCY LIGHT AT 8C SHORTED.  DISCONNECTED LIGHT ASSY AND TAPED CONNECTOR .  REPLACED BATTERY CHARGER IN SIDEWALL AT 8ABC.  LIGHTS AT 9C THRU 12C, OPS NORMAL.  IDT 172337 CR NO PARTS AVAILABLE MEL REMAINS C/N 150723.  REPLACED POWER SUPPLY AT SEAT 8CDF (PN D71-02-001) REF MM 33-51- 06. REPLACED SEAT HARNESS AT SEAT 8ABC. PLA REMOVED.
